# SDR CALA2025021400367

- Difficulty date: February 10, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737924ER
- Aircraft serial: 33534
- Aircraft time: 49,736 hours, 17,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A85127
- Condition: Gouged
- Location: Ee Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RII INSPECTION REQUIRED R/H E&E WEB BAY GOUGED AT PREVIOUS LOCATION MEAUSERED LOWEST POINT .032 OUT OF LIMITS ( PSE ) VERIFIED MATERIAL THICKNESS AT DAMAGED AREA LOWEST POINT AT .032 WITH OLYMPUS ULTR 35DL. REMOVED R/H E & E WEB PER SRM 51-40-02. HOLES REQUIRES OPEN HOLE PROBE HFEC AS PER SRM 51-10-02-0G-0 PERFORMED NDT PT 6-51-00-00 PROCEDURE #16 ROTARY HOLE.  NO R-H PANEL PN 141A8512-28 IA A NEW PART.  HOLES MATCHED UP TO OLD HOLE PREPARATION 11 ( B ) 3 DEFECTS NOTED. PART.  OK TO INSTALL PARTIALLY INSTALLED WEB 141A8512-7 ON R/H E&E BAY IAW BOEING DRAWING 141A8511 SH2 AND SRM 51-40-02.  VERIFIED PARTIALLY INSTALLED WEB 141A8512-7 ON R/H E & E BAY IAW BOEING DRAWING 141A8511 SH2 AND SRM 51-40-02. OK TO CONTINUE WITH WEB INSTALLATION COMPLTETED INSTALL WEB 141A8512-7 ON R/H E&E BAY IAW BOEING DRAWING 141A8511 SH2 AND SRM 51-40-02. VERIFIED DOOR ADJUSTMENT TEST IAW AMM 52-48-41. OPS GOOD. VERIFIED WEB COMPLETION AND DOOR OPERATION REF AMM 52-48-41.
